Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Frequent urination, burning sensation after urinating, passing blood clots, not menstrual bleeding. Causes?

I woke up this morning and noticed how often I was going to the toilet for a wee which is unusual. Just now it has started to stick when passing urine after the 4th time of going to the toilet the stinging has continued after iv urinated and is still stinging now and also feeling like I still need the toilet. I was also passing blood clots which is unusual this is not my period
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello!

Thanks for writing to us.

You have frequent urination,burning sensation after urination and passing blood clots in urine.Such symptoms can occur urinary tract infection.

Other possibilities that can be considered are-
-Cystitis
-Ureteric calculi
-Bladder stones
-Kidney stones

Get urine examination for routine microscopy and culture sensitivity testing done.You need to be treated with antibiotics like amoxacillin or cefixime. Drink more water.You can take urine alkalinizer like syp.cital to decrease burning sensation.

I would like to suggest USG KUB,urine examination for proteinuria,casts,WBCs,Morphology of RBCs for further evaluation of of hematuria.

This information could help to come to a conclusion.

Hope this could help you.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Pediatrician Dr. Sanjay Sharma's  Response
DEAR SOPHIE
YOU SEEMS TO HAVE URINE INFECTION.
PLS SEE YOUR GP WHO WILL COLLECT URINE DIPSTICK & CULTURE AND WILL START ORAL ANTIBIOTIC.
DRINK PLENTY OF WATER & FOR RELIEF OF STINGING CAN TRY ALKASOL OR RELATED MEDICINE WHICH CHANGE THE URINE FROM ACIDIC TO ALKALINE & SO REDUCE BURNING.
HOPE I AM AMPLY CLEAR.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor